Alert archive / Louisiana / Flash Flood Warnings in 2018

Flash Flood Warning 4, NWS Shreveport, LA

February 21, 2018Grant Parish, Natchitoches Parish, Winn Parish, Louisiana

NWS Shreveport, LA issued this flash flood warning at Feb 21, 2018, 10:43 AM CST for Grant Parish, Natchitoches Parish, Winn Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 21, 2018, 10:43 AM CST (16:43 UTC)
Expired
Feb 21, 2018, 1:45 PM CST
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Grant Parish, LA, Natchitoches Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 50 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 21, 12:05 PM CSTFLASH FLOOD1 Nw Dry Prong, LAGRANT PARISH SHERIFF IS REPORTING WATER OVER SEVERAL ROADS IN THE CENTRAL PART OF THE PARISH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 81 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 4.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-02-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-02-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

180 
WGUS54 KSHV 211643
FFWSHV
LAC043-069-127-211945-
/O.NEW.KSHV.FF.W.0004.180221T1643Z-180221T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Shreveport LA
1043 AM CST WED FEB 21 2018

The National Weather Service in Shreveport has issued a

* Flash Flood Warning for...
  Central Grant Parish in north central Louisiana...
  Southeastern Natchitoches Parish in northwestern Louisiana...
  Southeastern Winn Parish in north central Louisiana...

* Until 145 PM CST

* At 1042 AM CST, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Colfax, Dry Prong, Georgetown, Lake Iatt, Williana and Rochelle. 

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3138 9293 3166 9267 3187 9273 3187 9233
      3182 9234 3181 9236 3176 9234 3140 9260
      3139 9266 3141 9267 3140 9270 3142 9268
      3145 9268 3145 9271 3147 9269 3152 9272
      3142 9285 3142 9287 3137 9292 3135 9298

$$

19

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Feb 21, 6:15 AM CST, 4 hours 28 minutes earlier.

Area forecast discussion, Feb 21, 6:15 AM CST, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
615 AM CST Wed Feb 21 2018

.AVIATION...
widespread rain and tstms spreading across region, along and
behind cold front, currently located over the keld, kshv, and klfk
terminals. South winds 5 to 10 kts making sudden shift to n-ne
near 15 kts with fropa. Postfrontal cigs to remain low mvfr and
ocnl ifr with vsbys also reduced in rainfall at times. After
22/00z, winds from ne-e near 10 kts. Elevated instability to
produce convection thru remainder of 22/12z fcst cycle, as stgr
storms movg east into central TX attm./07/

&&

.PREV DISCUSSION... /issued 405 AM CST Wed Feb 21 2018/

DISCUSSION...
..Persistent moderate to periods of heavy rainfall continues across
portions of the Four-State Region early this morning as expected...

Broad UA troughiness across the western CONUS has sheared out a
bit with a piece of energy having skirted northeast to across the
Northern Plains/southern Canada. It is that piece of energy that
has pushed down a rather slow moving cold front to across a Tyler
TX to a Texarkana AR to an Arkadelphia AR line. This front has
taken quite a number of hours to get to these locations, with it
moving only a county or two within a 2-hour period. The presence
of the front within this rather moist environment /PWATs of
1.50-1.80 inches/ has resulted in the scattered showers and a few
thunderstorms to become more linearized. The precip is stretched
from near Jacksonville TX, to a Vivian LA to a near Magnolia AR
line per 10Z radar analysis, with some of this activity having
developed a bit ahead of the front. Rainfall totals of 3.00-5.00
inches have occurred in the last 12-24 hours mainly across
southeast OK and extreme northeast TX, where it has been raining
the longest. Phone calls to emergency personnel have resulted in
no roadway/highway issues at this time, and the saving grace is
that the aforementioned rainfall amounts have not occurred in a
much shorter period of time. However, we are not out of the woods
yet as the slow moving front will maintain a focus for moderate to
heavy rainfall, as it progresses southeastward across the CWA
today. As such, a Flash Flood Warning has been issued for
McCurtain, Franklin, Titus, Red River and northwestern Bowie
counties until 945 AM. Computer models are in pretty good
agreement in showing the current placement of the rainfall /from
portions of east TX to northeast TX to southeast OK to across
southwest AR/ will shift very little eastward by early this aftn.
Deep east TX and northwest LA may commence to see the more
heavier rainfall take place by mid-late aftn, with portions of
central and northeast LA likely seeing the heavier rainfall by
this evening into tonight, thus following the propagation of the
front. The aforementioned areas should see rainfall amounts of
3.00-5.00 inches /with locally higher amounts/ today through
tonight, subsequently resulting in the expansion of the Flash
Flood Watch to across deep east TX, central and northeast LA
/valid still through 6 AM tomorrow morning/. Please keep in mind
that strong storms can not be ruled out mainly south and east of
Shreveport/Bossier where the best MUCAPE /500-800 j/kg/ and 0-1 km
Helicity values /200-300 m2/s2/ are located. As such, can not
rule out gusty winds and perhaps small hail, as well as the
potential for low level circulation. In fact, yesterday evening
there was some elevated circulation that caused thunderstorm wind
damage in Howard county. In addition, the Flash Flood Watch will
likely be trimmed as we progress throughout the day and perhaps it
will need to be expanded a bit more eastward but that will be
dependent on radar trends.

The cold front is not expected to quite clear the southern fringes
of the CWA and will quickly retreat as a warm front by tomorrow.
Although heavy rainfall will not be occurring tomorrow
morning/afternoon due to fleeting UL support, light to moderate
rainfall will ensue given the return of the warm frontal boundary.
Model solutions hint at very light QPF signals across portions of
central LA tomorrow evening/night as the best precip will be
noted near the front across the central and northern zones. This
trend may linger into Friday but widespread light to moderate
rainfall will make a return by the weekend, as yet another UA
trough across the western CONUS eject northeastward to across the
Central Plains. Long term solutions exhibit the return of heavy
rainfall more so across the northwestern 1/3rd portions of the FA
on Saturday /with the potential for strong storms given adequate
MUCAPE and 0-1 km Helicity values/, before exiting from northwest
to southeast by Sunday with the onset of another fropa /but this
front will usher in a slightly drier airmass/. May see lingering
precip across the southern zones on Sunday nearest to the fropa
and will return to the entire CWA by Tuesday/Wednesday, courtesy
of sharpening southwest flow aloft, the transport of rich Gulf
moisture and yet another UA disturbance approaching the region
from the west. Needless to say quite a wet next several days.

A daytime temp gradient will be obvious today due to the slow
progression of the front, ranging from the lower 50s across the
northwest to the middle to upper 70s across the southeast. A
similar scenario will occur tomorrow as the front will likely not
be exiting the region, followed by highs returning into the 60s
and 70s Friday-Saturday with the return of the warm front.
Thereafter, with anticipated cloud cover and instances of
rainfall, daytime temps will settle into the 60s.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  64  51  62  61 / 100 100  70  70
MLU  72  54  72  64 / 100 100  80  40
DEQ  53  44  56  52 / 100  80  70  90
TXK  55  45  56  56 / 100 100  60  90
ELD  61  46  60  60 / 100 100  80  70
TYR  56  44  56  56 / 100  80  70  90
GGG  60  49  59  59 / 100  90  70  90
LFK  68  53  66  64 / 100  90  70  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through late tonight for ARZ050-051-059>061-
     070>073.

LA...Flash Flood Watch through late tonight for LAZ001>006-010>012.

OK...Flash Flood Watch through late tonight for OKZ077.

TX...Flash Flood Watch through late tonight for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&
Hazardous weather outlook, Feb 21, 5:54 AM CST, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
554 AM CST Wed Feb 21 2018

ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165>167-221200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-McCurtain-Bowie-Franklin-Titus-Camp-Morris-
Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola-
Nacogdoches-Shelby-Angelina-San Augustine-Sabine-
554 AM CST Wed Feb 21 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

...A Flash Flood Watch is in effect through 6 am Thursday
Morning...
Numerous showers and thunderstorms have been noted across
portions east Texas, deep east Texas, southeast Oklahoma to across
northwest Louisiana and southwest Arkansas. Moderate to periods
of heavy rainfall associated with a slow moving frontal boundary
may result in areas of flash flooding as training of showers and
thunderstorms will likely occur over the watch area. Rainfall
totals of three to six inches of rainfall are expected. Some
isolated higher amounts are possible. In addition, some of the
storm activity could approach strong levels today, mainly south
and east of Shreveport and Bossier. Strong wind gusts and small
hail will be the main threats, however an isolated tornado can not
be ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Persistent southwest flow aloft will provide ensuing moisture and
disturbances resulting in an unsettled and wet weather pattern
through the week and into the weekend. The cold front will return
as a warm front on Thursday resulting in continual light to
moderate rainfall across portions of the region. The already
nearly saturate soils may be prone to flood and thus caution
should be exercised. By late week and into early weekend, another
upper level disturbance approaching the region from the west will
aid in maintaining showers and thunderstorms, with the potential
for moderate to heavy rainfall mainly across portions of northeast
Texas, southeast Oklahoma and southwest Arkansas. Adequate
instability will pose a threat for strong storms, particularly on
Saturday, with gusty winds being the primary threat.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters may be needed this afternoon. In
addition, be sure to report water covered roadways to local law
enforcement.

LAZ013-014-017>022-221200-
Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-
554 AM CST Wed Feb 21 2018

This Hazardous Weather Outlook is for portions of north central
Louisiana and northwest Louisiana.

.DAY ONE...Today and Tonight...

Scattered to numerous showers and thunderstorms will be possible
today and into tonight, bringing about the potential for moderate
to potentially heavy rainfall. Rainfall totals of two to four
inches of rainfall are expected. Poor drainage and low-lying
roadways could become covered with water so caution should be
exercised.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Persistent southwest flow aloft will provide ensuing moisture and
disturbances resulting in an unsettled and wet weather pattern
through the week and into the weekend. The cold front will return
as a warm front on Thursday resulting in continual light to
moderate rainfall across portions of the region. The already
nearly saturate soils may be prone to flood and thus caution
should be exercised.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters should not be needed. However,
report any water covered roadways to local law enforcement.

In the hours before

Special weather statement, Feb 21, 6:10 AM CST, 4 hours 33 minutes before
Special Weather Statement
National Weather Service Shreveport LA
610 AM CST WED FEB 21 2018

TXZ136-149-150-211300-
Smith TX-Cherokee TX-Rusk TX-
610 AM CST WED FEB 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...NORTHWESTERN
RUSK AND NORTHEASTERN CHEROKEE COUNTIES UNTIL 700 AM CST...

At 609 AM CST, Doppler radar was tracking a strong thunderstorm near
Ponta, or 7 miles north of Rusk, moving northeast at 40 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Jacksonville, Henderson, Rusk, Overton, Troup, New London, Arp,
Ponta, Joinerville, Turnertown, New Summerfield, Gallatin and
Concord.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3178 9511 3188 9529 3234 9498 3222 9475
TIME...MOT...LOC 1209Z 211DEG 34KT 3191 9514

19
Local storm report, Feb 21, 7:30 AM CST, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
730 AM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLASH FLOOD      CLARKSVILLE             33.61N 95.06W
02/21/2018                   RED RIVER          TX   LAW ENFORCEMENT

            RED RIVER COUNTY SHERIFFS IS REPORTING WATER
            COVERING THE ROADWAYS ACROSS THE MAJORITY OF
            THE COUNTY. THERE ARE REPORTS ARE CARS
            HYDROPLANING INTO DITCHES AS WELL.

&&

PALMER
Local storm report, Feb 21, 7:37 AM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
737 AM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      1 N MOUNT VERNON        33.19N 95.22W
02/21/2018                   FRANKLIN           TX   LAW ENFORCEMENT

            FRANKLIN COUNTY SHERIFF IS REPORTING WATER
            COVERED ROADWAYS ACROSS LOW LYING ROADS AND
            IN AREAS WITH POOR DRAINAGE.

&&

PALMER
Local storm report, Feb 21, 8:16 AM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 AM CST WED FEB 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     FLASH FLOOD      BROKEN BOW              34.03N 94.74W
02/21/2018                   MCCURTAIN          OK   EMERGENCY MNGR

            VEHICLE WENT AROUND BARRICADE AND WAS WASHED
            OFF THE ROAD. TWO PEOPLE AWAITING HIGH WATER
            RESCUE. ONE PERSON MISSING.

&&

AS
Special weather statement, Feb 21, 9:41 AM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
941 AM CST WED FEB 21 2018

LAZ018-211630-
Natchitoches LA-
941 AM CST WED FEB 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATCHITOCHES PARISH
UNTIL 1030 AM CST...

At 941 AM CST, Doppler radar was tracking a strong thunderstorm over
Kurthwood, or 9 miles north of Slagle, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Kisatchie, Cloutierville, Melrose, Bellwood, Chopin, Bermuda, Aloha
and Gorum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3136 9299 3137 9303 3137 9324 3140 9324
      3173 9297 3168 9297 3168 9293 3166 9292
      3166 9290 3163 9291 3162 9290 3162 9287
      3160 9284 3160 9280 3156 9275 3155 9276
      3154 9275 3135 9298
TIME...MOT...LOC 1541Z 220DEG 24KT 3134 9316

19
Special weather statement, Feb 21, 10:34 AM CST, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1034 AM CST WED FEB 21 2018

LAZ018>020-211715-
Winn LA-Natchitoches LA-Grant LA-
1034 AM CST WED FEB 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GRANT...SOUTHEASTERN
NATCHITOCHES AND SOUTHWESTERN WINN PARISHES UNTIL 1115 AM CST...

At 1034 AM CST, Doppler radar was tracking a strong thunderstorm near
Flatwoods, or 7 miles northwest of Lena, moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Colfax, Montgomery, Cloutierville, Melrose, Lake Iatt, Chopin, Aloha,
Williana and Gorum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 500 PM CST for north central
and northwestern Louisiana.

LAT...LON 3144 9314 3180 9286 3165 9251 3146 9271
      3147 9271 3147 9270 3149 9270 3152 9272
      3148 9276 3143 9284 3142 9285 3142 9287
      3139 9289 3139 9291 3137 9292 3137 9295
      3135 9295
TIME...MOT...LOC 1634Z 212DEG 48KT 3150 9288

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 8:35 AM CSTAreal Flood AdvisorySHVBossier, Caddo, De Soto115 min
Feb 21, 8:54 AM CSTFlash Flood WarningSHVBossier, Caddo, De Soto2 hr
Feb 21, 9:41 AM CSTSpecial Weather StatementSHVNatchitoches49 min
Feb 21, 10:29 AM CSTFlash Flood WarningSHVGrant, Natchitoches, Winn3 hr
Feb 21, 10:34 AM CSTSpecial Weather StatementSHVGrant41 min
Feb 21, 10:49 AM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches41 min
Feb 21, 11:16 AM CSTTornado WarningSHVGrant, Winn29 min
Feb 21, 11:23 AM CSTSpecial Weather StatementSHVGrant37 min
Feb 21, 11:24 AM CSTFlash Flood WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster3 hr
Feb 21, 11:31 AM CSTFlash Flood WarningSHVBossier, Caddo, Webster3 hr
Feb 21, 11:50 AM CSTSevere Thunderstorm WarningSHVGrant, Winn25 min
Feb 21, 11:58 AM CSTTornado WarningSHVGrant, LaSalle, Winn32 min
Feb 21, 12:23 PM CSTFlash Flood WarningSHVGrant, LaSalle3 hr
Feb 21, 12:31 PM CSTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Winn44 min
Feb 21, 12:36 PM CSTFlash Flood WarningSHVDe Soto, Natchitoches, Red River, Sabine3 hr
Feb 21, 12:44 PM CSTTornado WarningSHVCaldwell, LaSalle31 min
Feb 21, 1:01 PM CSTTornado WarningSHVCaldwell, LaSalle29 min
Feb 21, 2:38 PM CSTFlash Flood WarningSHVClaiborne, Webster16 hr
Feb 21, 3:02 PM CSTFlash Flood WarningSHVBienville, Grant, Jackson, Natchitoches, Winn11 hr
Feb 21, 3:30 PM CSTFlash Flood WarningSHVSabine17 hr
Feb 21, 3:35 PM CSTFlash Flood WarningSHVBossier, Caddo, De Soto, Red River7 hr

Nearby

Flash Flood Warnings in Louisiana, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.